{"created":"2023-07-25T09:05:06.009132+00:00","id":3084,"links":{},"metadata":{"_buckets":{"deposit":"7be58e7a-1550-4e5a-ae0d-5dc957eb6e4c"},"_deposit":{"created_by":3,"id":"3084","owners":[3],"pid":{"revision_id":0,"type":"depid","value":"3084"},"status":"published"},"_oai":{"id":"oai:toyama.repo.nii.ac.jp:00003084","sets":["496:497:500:546:555"]},"author_link":["53167"],"item_3_biblio_info_7":{"attribute_name":"書誌情報","attribute_value_mlt":[{"bibliographicIssueDates":{"bibliographicIssueDate":"2014","bibliographicIssueDateType":"Issued"},"bibliographicPageEnd":"14","bibliographicPageStart":"1","bibliographicVolumeNumber":"36","bibliographic_titles":[{"bibliographic_title":"Toyama mathematical journal"}]}]},"item_3_description_4":{"attribute_name":"抄録","attribute_value_mlt":[{"subitem_description":"We consider nonautonomous N-dimensional generalized Lotka-Volterra competition systems. Under certain conditions we show that there exists a unique solution u* whose components are bounded above and below by positive constants on R, and u* attracts any solution. If such system is periodic, so is u*.","subitem_description_type":"Abstract"}]},"item_3_description_40":{"attribute_name":"資源タイプ(DSpace)","attribute_value_mlt":[{"subitem_description":"Article","subitem_description_type":"Other"}]},"item_3_description_6":{"attribute_name":"引用","attribute_value_mlt":[{"subitem_description":"Toyama mathematical journal, vol.36, 2014, Page 1-14","subitem_description_type":"Other"}]},"item_3_identifier_registration":{"attribute_name":"ID登録","attribute_value_mlt":[{"subitem_identifier_reg_text":"10.15099/00003078","subitem_identifier_reg_type":"JaLC"}]},"item_3_publisher_33":{"attribute_name":"出版者","attribute_value_mlt":[{"subitem_publisher":"Dept. of Mathematics, Faculty of Science, University of Toyama"}]},"item_3_source_id_10":{"attribute_name":"書誌レコードID","attribute_value_mlt":[{"subitem_source_identifier":"AA12137369","subitem_source_identifier_type":"NCID"}]},"item_3_source_id_8":{"attribute_name":"ISSN","attribute_value_mlt":[{"subitem_source_identifier":"18806015","subitem_source_identifier_type":"ISSN"}]},"item_3_version_type_16":{"attribute_name":"著者版フラグ","attribute_value_mlt":[{"subitem_version_resource":"http://purl.org/coar/version/c_970fb48d4fbd8a85","subitem_version_type":"VoR"}]},"item_creator":{"attribute_name":"著者","attribute_type":"creator","attribute_value_mlt":[{"creatorNames":[{"creatorName":"TANIGUCHI, Kunihiko"}],"nameIdentifiers":[{}]}]},"item_files":{"attribute_name":"ファイル情報","attribute_type":"file","attribute_value_mlt":[{"accessrole":"open_date","date":[{"dateType":"Available","dateValue":"2016-02-16"}],"displaytype":"detail","filename":"TMJ_36_01-01_Page001to014.pdf","filesize":[{"value":"130.9 kB"}],"format":"application/pdf","licensetype":"license_note","mimetype":"application/pdf","url":{"label":"TMJ_36_01-01_Page001to014.pdf","url":"https://toyama.repo.nii.ac.jp/record/3084/files/TMJ_36_01-01_Page001to014.pdf"},"version_id":"40bbbd9d-9786-4209-a363-e0b7c1c7b293"}]},"item_keyword":{"attribute_name":"キーワード","attribute_value_mlt":[{"subitem_subject":"Lotka-Volterra systems","subitem_subject_scheme":"Other"},{"subitem_subject":"Nonautonomous system","subitem_subject_scheme":"Other"},{"subitem_subject":"competition system","subitem_subject_scheme":"Other"},{"subitem_subject":"permanence","subitem_subject_scheme":"Other"}]},"item_language":{"attribute_name":"言語","attribute_value_mlt":[{"subitem_language":"eng"}]},"item_resource_type":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"resourcetype":"departmental bulletin paper","resourceuri":"http://purl.org/coar/resource_type/c_6501"}]},"item_title":"Global asymptotic stability for a nonautonomous Lotka-Volterra competition system","item_titles":{"attribute_name":"タイトル","attribute_value_mlt":[{"subitem_title":"Global asymptotic stability for a nonautonomous Lotka-Volterra competition system"}]},"item_type_id":"3","owner":"3","path":["555"],"pubdate":{"attribute_name":"公開日","attribute_value":"2015-03-10"},"publish_date":"2015-03-10","publish_status":"0","recid":"3084","relation_version_is_last":true,"title":["Global asymptotic stability for a nonautonomous Lotka-Volterra competition system"],"weko_creator_id":"3","weko_shared_id":-1},"updated":"2023-07-25T15:32:19.391958+00:00"}